Keep in mind that you hear more about side effects on the internet because people happy with their meds don't usually go shout about it online. Psych meds can cause cognitive problems in some people, but it's not common. If it starts to happen, I'd get off that drug. Depression can also do a major number on your cognition, and just make you a lot dumber during an episode.
If the cipralex is working and not causing memory issues, don't worry about it. If it is causing issues, then you should talk to your doctor about switching meds.
Brains are a lot more plastic and springy than we used to think. I doubt a med like this would cause permanent brain fog (although side effects on VERY rare occasion can last months to years after stopping a med).
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.